# SDR CA081204002

- Difficulty date: November 8, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Dhav DHC8201
- Aircraft time: 42,745 hours, 43,051 cycles
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Alternator
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

(CAN) NR1 AND NR2 AC GEN ANNUNCIATIONS ILLUMINATED DURING TAXI. UPON FURTHER INVESTIGATION IT WAS FOUND THAT THE FOLLOWING DISCREPANCY HAD OCCURED.  FOUND WIRE 2421-10002FILB-1 AND WIRE 2421-2000IGI2A-1 WORN THROUGH AND SHORTED AT STA YH59:00 ON LT WING REAR SPAR.
